Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

The asymptotic solutions of ordinary linear differential equations of the second order, with special reference to a turning point
HTML articles powered by AMS MathViewer

by Rudolph E. Langer PDF
Trans. Amer. Math. Soc. 67 (1949), 461-490 Request permission
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 36.0X
  • Retrieve articles in all journals with MSC: 36.0X
Additional Information
  • © Copyright 1949 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 67 (1949), 461-490
  • MSC: Primary 36.0X
  • DOI: https://doi.org/10.1090/S0002-9947-1949-0033420-2
  • MathSciNet review: 0033420